# SDR SWAA2017082115808

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 53,327 hours, 30,918 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 001023
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LEADING EDGE LOWER SKIN CRACKED, AT THE ACTUATOR MOUNT FASTENER, CRACKED PROTRUDING FROM THE AFT INBOARD FASTENER.  R&R NR 3 SLAT PER AMM.
